
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Dynamical properties and travelling wave analysis of Rangwala–Rao equation by complete discrimination system for polynomials
Kashif Ali, Aly R. Seadawy, Syed T. R. Rizvi, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 5
Kashif Ali, Aly R. Seadawy, Syed T. R. Rizvi, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 5
Showing 5 citing articles:
Qualitative Analysis, Chaotic Behavior and Optical Solitons Perturbation for the Coupled Fokas-Lenells System in Birefringent Fibers
Lu Tang
Qualitative Theory of Dynamical Systems (2025) Vol. 24, Iss. 2
Closed Access
Lu Tang
Qualitative Theory of Dynamical Systems (2025) Vol. 24, Iss. 2
Closed Access
Optical soliton solutions in birefringent fibers with multiplicative white noise: an analysis for the perturbed Chen–Lee–Liu model
Hanaa A. Eldidamony, Ahmed H. Arnous, Taher A. Nofal, et al.
Nonlinear Dynamics (2024)
Closed Access | Times Cited: 3
Hanaa A. Eldidamony, Ahmed H. Arnous, Taher A. Nofal, et al.
Nonlinear Dynamics (2024)
Closed Access | Times Cited: 3
Dynamical optical soliton solutions and behavior for the nonlinear Schrödinger equation with Kudryashov’s quintuple power law of refractive index together with the dual-form of nonlocal nonlinearity
M. Aamir Ashraf, Aly R. Seadawy, Syed T. R. Rizvi, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 2
M. Aamir Ashraf, Aly R. Seadawy, Syed T. R. Rizvi, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 2
Chaos analysis and traveling wave solutions for fractional (3+1)-dimensional Wazwaz Kaur Boussinesq equation with beta derivative
Shan Zhao
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 2
Shan Zhao
Scientific Reports (2024) Vol. 14, Iss. 1
Open Access | Times Cited: 2
Novel wave solutions for the sixth-order Boussinesq equation arising in nonlinear lattice dynamics
Ali Althobaiti
AIMS Mathematics (2024) Vol. 9, Iss. 11, pp. 30972-30988
Open Access | Times Cited: 1
Ali Althobaiti
AIMS Mathematics (2024) Vol. 9, Iss. 11, pp. 30972-30988
Open Access | Times Cited: 1